# SDR 2008UALA00028

- Difficulty date: January 1, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 44,433 hours, 6,705 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 757183F
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.  SUSPECT SHAFT SHEARED.  REPLACED LT BACK UP GENERATOR.  OPS CHECKS GOOD.  AC OK FOR SERVICE.
